# SDR CALA2018122872653

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 65,728 hours, 23,248 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Plate
- Part number: 331100000801
- Condition: Fire
- Location: Reminder Device
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

FO FLIGHT NUMBER  REMINDER ON YOKE BEGAN TO SMOKE AND CATCH ON F IRE REMOVED AND REPLACED FO''SMEMORY DEVICE IAW AMM TASK 33-11-00-000-801 AND TASK 33-11-00-400-801.OPS CHECK NORMAL.
